Alert archive / Minnesota / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 136, NWS Twin Cities, MN

September 20, 2014Dakota County, Goodhue County, Rice County, Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Sep 20, 2014, 6:02 PM CDT for Dakota County, Goodhue County, Rice County, Minnesota. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 20, 2014, 6:02 PM CDT (23:02 UTC)
Expired
Sep 20, 2014, 6:45 PM CDT
In force
43 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Dakota County, MN, Goodhue County, MN, Rice County, MN

The radar

The Minneapolis radar (KMPX), 73 km from the middle of the area, began a volume at 23:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 20, 1:26 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 11.0 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2014-09-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 295 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2014-09-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -28 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
295 J/kg
Mixed-layer CIN
-178 J/kg
Mixed-layer LCL
1113 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
-28 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

749 
WUUS53 KMPX 202302
SVRMPX
MNC037-049-131-202345-
/O.NEW.KMPX.SV.W.0136.140920T2302Z-140920T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
602 PM CDT SAT SEP 20 2014

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN DAKOTA COUNTY IN EAST CENTRAL MINNESOTA...
  GOODHUE COUNTY IN SOUTHEAST MINNESOTA...
  SOUTHERN RICE COUNTY IN SOUTH CENTRAL MINNESOTA...

* UNTIL 645 PM CDT

* AT 559 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 10 MILES SOUTHEAST OF EAGAN TO NORTHFIELD TO 8 MILES
  WEST OF FARIBAULT...AND MOVING SOUTHEAST AT 50 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  CANNON FALLS AROUND 610 PM CDT.
  RED WING AROUND 625 PM CDT.
  FRONTENAC STATE PARK AROUND 640 PM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE RUSKIN...LAKE BYLLESBY...NEW
TRIER...NERSTRAND...DENNISON...MIESVILLE...WASTEDO...HADER...BOMBAY
AND KENYON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4420 9353 4424 9352 4427 9336 4444 9314
      4473 9303 4478 9299 4468 9267 4462 9263
      4460 9257 4457 9254 4455 9233 4446 9226
      4445 9242 4436 9244 4436 9254 4419 9256
TIME...MOT...LOC 2302Z 294DEG 43KT 4468 9301 4442 9312
          4426 9338

HAIL...<.75IN
WIND...60MPH

$$
3 follow-up statements
568 
WWUS53 KMPX 202324
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
624 PM CDT SAT SEP 20 2014

MNC131-202334-
/O.CAN.KMPX.SV.W.0136.000000T0000Z-140920T2345Z/
RICE MN-
624 PM CDT SAT SEP 20 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN RICE COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA.

LAT...LON 4456 9285 4472 9281 4468 9268 4462 9264
      4457 9254 4455 9233 4446 9226 4445 9242
      4436 9244 4436 9254 4419 9256 4420 9304
TIME...MOT...LOC 2324Z 294DEG 43KT 4457 9267 4431 9279
          4415 9305

$$

MNC037-049-202345-
/O.CON.KMPX.SV.W.0136.000000T0000Z-140920T2345Z/
DAKOTA MN-GOODHUE MN-
624 PM CDT SAT SEP 20 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR GOODHUE AND
EAST CENTRAL DAKOTA COUNTIES UNTIL 645 PM CDT...

AT 623 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM RED WING TO 12 MILES NORTHEAST OF WEST CONCORD TO RICE
LAKE STATE PARK...AND MOVING SOUTHEAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

SEVERE THUNDERSTORMS WILL BE NEAR...
  FRONTENAC STATE PARK AROUND 645 PM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE ZUMBROTA...GOODHUE...PINE
ISLAND...WACOUTA...BELLECHESTER...FRONTENAC AND CENTRAL POINT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4456 9285 4472 9281 4468 9268 4462 9264
      4457 9254 4455 9233 4446 9226 4445 9242
      4436 9244 4436 9254 4419 9256 4420 9304
TIME...MOT...LOC 2324Z 294DEG 43KT 4457 9267 4431 9279
          4415 9305

HAIL...<.75IN
WIND...60MPH

$$
405 
WWUS53 KMPX 202330
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
630 PM CDT SAT SEP 20 2014

MNC037-202340-
/O.CAN.KMPX.SV.W.0136.000000T0000Z-140920T2345Z/
DAKOTA MN-
630 PM CDT SAT SEP 20 2014

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL DAKOTA COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 4421 9304 4453 9287 4455 9280 4467 9268
      4462 9265 4457 9254 4455 9233 4446 9226
      4445 9242 4437 9244 4436 9254 4419 9257
      4419 9297
TIME...MOT...LOC 2330Z 294DEG 43KT 4453 9258 4427 9270
          4412 9297

$$

MNC049-202345-
/O.CON.KMPX.SV.W.0136.000000T0000Z-140920T2345Z/
GOODHUE MN-
630 PM CDT SAT SEP 20 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR GOODHUE COUNTY
UNTIL 645 PM CDT...

AT 628 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM RED WING TO 10 MILES WEST OF MAZEPPA TO RICE LAKE
STATE PARK...AND MOVING SOUTHEAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

SEVERE THUNDERSTORMS WILL BE NEAR...
  FRONTENAC STATE PARK AROUND 645 PM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE PINE ISLAND...WACOUTA...
BELLECHESTER...FRONTENAC AND CENTRAL POINT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4421 9304 4453 9287 4455 9280 4467 9268
      4462 9265 4457 9254 4455 9233 4446 9226
      4445 9242 4437 9244 4436 9254 4419 9257
      4419 9297
TIME...MOT...LOC 2330Z 294DEG 43KT 4453 9258 4427 9270
          4412 9297

HAIL...<.75IN
WIND...60MPH

$$
988 
WWUS53 KMPX 202340
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
640 PM CDT SAT SEP 20 2014

MNC049-202350-
/O.EXP.KMPX.SV.W.0136.000000T0000Z-140920T2345Z/
GOODHUE MN-
640 PM CDT SAT SEP 20 2014

...THE SEVERE THUNDERSTORM WARNING FOR GOODHUE COUNTY WILL EXPIRE AT
645 PM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.

LAT...LON 4421 9304 4453 9287 4455 9280 4467 9268
      4462 9265 4457 9254 4455 9233 4446 9226
      4445 9242 4437 9244 4436 9254 4419 9257
      4419 9297
TIME...MOT...LOC 2340Z 294DEG 43KT 4447 9243 4421 9255
          4407 9282

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 20, 2:55 PM CDT, 3 hours 7 minutes earlier.

Area forecast discussion, Sep 20, 2:55 PM CDT, 3 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
255 PM CDT SAT SEP 20 2014

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 255 PM CDT SAT SEP 20 2014

SHORT TERM CONCERNS DEAL SQUARELY WITH THE SEVERE WEATHER THREAT
THROUGH EARLY THIS EVENING. A BROKEN LINE OF STORMS FORMED OVER
NODAK EARLIER TODAY AND HAS ORGANIZED SOMEWHAT AS IT PUSHED INTO
NORTHWEST WISCONSIN EARLY THIS AFTERNOON. NOT TOO MUCH SEVERE
WEATHER BEING REPORTED ATTM...MAINLY DUE TO THE OVERALL LACK OF
DESTABILIZATION. MLCAPE VALUES OF LESS THAN 500 J/KG ARE EXPECTED
TO CONTINUE THROUGHOUT THE EVENT. HOWEVER...STRONG FORCING WITH
THE MID LEVEL TROUGH AND VERY STRONG WINDS IN THE MID AND UPPER
LEVELS /60+ KT AT 500 MB AND 130+ KT AT 300 MB/...ACCOMPANIED BY
INVERTED V SOUNDINGS WILL BRING GOOD DOWNWARD MOMENTUM AND THUS A
THREAT FOR MAINLY DAMAGING WINDS. LACK OF INSTABILITY AND LOW
TOPPED CONVECTION WILL LIMIT ANY HAIL POSSIBILITY. THE LINE IS
MOVING EAST/SOUTHEAST AROUND 45 KT WHICH SHOULD REACH STC AROUND 5
PM AND MSP METRO BETWEEN 6 PM AND 7 PM. VERY HIGH TEMPORAL GRID
RESOLUTION AND CATEGORICAL POPS WERE INCLUDED WITH RELATIVELY
HIGH CONFIDENCE DUE TO VERY GOOD AGREEMENT AMONGST THE CONVECTIVE
ALLOWING MODELS. A GENERAL WEAKENING CAN BE EXPECTED AFTER SUNSET
AS THE LINE ENTERS WISCONSIN WHEN INSTABILITY BECOMES NIL.

WRAP AROUND SHOWERS MAY DROP SOUTH INTO ERN MN AND WRN WI LATE
THIS EVENING AND OVERNIGHT AS THE UPPER LOW PUSHES EAST. THESE
SHOWERS MAY LINGER INTO EARLY SUNDAY WITH THE CYCLONIC FLOW
CONTINUING...BUT SURFACE RIDGING SHOULD PROVIDE ENOUGH SUBSIDENCE
BY AFTERNOON TO LOWER THE THREAT WITH TIME.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 255 PM CDT SAT SEP 20 2014

NOT MUCH GOING ON IN THE LONG TERM IN TERMS OF SENSIBLE WEATHER...
BUT A MAJOR PATTERN SHIFT IS STILL ON TAP THAT WILL BRING MUCH
ABOVE NORMAL TEMPERATURES BY LATE NEXT WEEK. AS THE DIGGING TROUGH
FROM TONIGHT KICKS EAST...MID LEVEL RIDGING WILL BUILD INTO THE
GREAT LAKES AND UPPER MIDWEST EARLY NEXT WEEK. THE MID LEVEL RIDGE
WILL BE CENTERED OVER THE SOUTHERN ROCKIES AND WILL ALLOW THE CUT
OFF LOW OVER CALIFORNIA TO BE KICKED NORTHEAST INTO THE UPPER
MIDWEST BY MIDWEEK. NOT EXPECTING MUCH TO BE ACCOMPANIED WITH THIS
SYSTEM ASIDE FROM A LOW CHANCE OF SHOWERS AND THUNDERSTORMS AND
COOLER TEMPERATURES. THE THUNDER THREAT MAY BE OVERPLAYED A BIT
CONSIDERING POOR LAPSE RATES...WEAK FORCING...AND DRY BOUNDARY
LAYER AIR. DID NOT MAKE TOO MANY CHANGES TO THE PREVIOUS FORECAST.

MODELS DIVERGE A BIT BEYOND MIDWEEK WITH THE CANADIAN AND GFS
BUILDING THE RIDGE NORTH ACROSS THE ROCKIES WHILE A PIECE OF
ENERGY ROUNDING THIS RIDGE IS DETACHED FROM AN ACCELERATING
TROUGH OVER NORTHERN CANADA. THIS WAVE THEN MAKES AN ODD DIVE
SOUTH OR SOUTHWEST ACROSS THE PLAINS INTO A WEAKNESS IN THE RIDGE.
THE ECMWF SEEMS TO KEEP THE FEATURE ASSOCIATED WITH THE STRONGER
WESTERLIES ACROSS CANADA WHICH MAKES MOST SENSE. OTHERWISE...A
MASSIVE RIDGE IS EXPECTED TO ENCOMPASS ALL OF THE CENTRAL AND
EASTERN U.S. TO ROUND OFF THE END OF THE MONTH. SEVERAL MEMBERS OF
THE GFS ENSEMBLE...AS WELL AS THE OPERATIONAL ECMWF...CENTER AN
ANOMALOUS 591+ DM RIDGE OVER THE GREAT LAKES FRIDAY AND SATURDAY.
A SET UP LIKE THIS WOULD NORMALLY BRING THE UPPER MIDWEST A HEAT
WAVE...BUT IT IS RATHER DIFFICULT TO GET OPPRESSIVE HEAT IN LATE
SEPTEMBER. TEMPS WILL STILL RUN 10-20 DEGREES ABOVE AVERAGE AND A
FEW DAYS WITH HIGHS IN THE 80S APPEAR LIKELY IF THE CENTER OF THE
RIDGE DOES BUILD CLOSE BY.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON)
ISSUED AT 1157 AM CDT SAT SEP 20 2014

MAIN AVIATION CONCERN WILL BE LINE OF SHRA/TSRA EXPECTED TO DROP
SOUTHEAST THROUGH THE AREA FROM LATER THIS AFTERNOON INTO EARLY
EVENING. STORMS WILL BE MOVING VERY QUICKLY... AROUND 45 KT OR
SO... AND COULD PRODUCE SOME LOCALLY SEVERE WIND GUSTS THAT WILL
NEED TO BE MONITORED FOR TAF AMENDMENTS.

KMSP...OVERALL CONFIDENCE IS FAIRLY HIGH... ALTHOUGH CEILING AND
VISIBILITIES COULD CERTAINLY WIND UP LOWER THAN FORECAST DURING
ANY SHRA/TSRA. SOME UNCERTAINTY EXISTS WITH CHANCES FOR MVFR
CEILINGS LATER TONIGHT... SO THAT WILL NEED TO BE MONITORED.

/OUTLOOK FOR KMSP/
MON...VFR. WINDS W 5-10 KTS.
TUE...VFR. WINDS SE 5-10 KTS.
WED...VFR... MVFR POSSIBLE WITH A CHANCE OF SHRA/TSRA. WINDS S
10-15 KTS.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

SHORT TERM...BORGHOFF
LONG TERM...BORGHOFF
AVIATION...
Hazardous weather outlook, Sep 20, 12:07 PM CDT, 5 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1207 PM CDT SAT SEP 20 2014

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
211715-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
1207 PM CDT SAT SEP 20 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL RACE SOUTHEAST
ACROSS CENTRAL AND SOUTHERN MINNESOTA LATER THIS AFTERNOON AND
INTO WESTERN WISCONSIN EARLY THIS EVENING. THERE IS A SLIGHT RISK
OF SEVERE THUNDERSTORMS ACROSS THE AREA. THE LARGEST THREAT WILL
BE DAMAGING WIND...WITH A SECONDARY THREAT FOR LARGE HAIL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORMS ARE POSSIBLE TUESDAY NIGHT INTO WEDNESDAY NIGHT.
THIS ACTIVITY IS NOT EXPECTED TO BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED BETWEEN 4 PM AND
8 PM.

BORGHOFF

In the hours before

Local storm report, Sep 20, 5:23 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
523 PM CDT SAT SEP 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     TSTM WND DMG     HUTCHINSON              44.89N 94.37W
09/20/2014                   MCLEOD             MN   STORM CHASER

            TREES SNAPPED OR UPROOTED. NUMEROUS TREES DOWN THROUGHOUT
            THE CITY.

&&

CARLYON
Local storm report, Sep 20, 5:32 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
532 PM CDT SAT SEP 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0524 PM     TSTM WND DMG     NORWOOD/YOUNG AMERICA   44.78N 93.92W
09/20/2014                   CARVER             MN   AMATEUR RADIO

            4 INCH TREE BRANCH DOWN.

0505 PM     TSTM WND DMG     BISCAY                  44.83N 94.27W
09/20/2014                   MCLEOD             MN   AMATEUR RADIO

            7 TO 8 INCH TREE BRANCH DOWN.

&&

CARLYON
Local storm report, Sep 20, 5:46 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
546 PM CDT SAT SEP 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0534 PM     TSTM WND DMG     4 SE COURTLAND          44.23N 94.29W
09/20/2014                   BLUE EARTH         MN   PUBLIC

            ROOF BLOWN OFF AND POWER LINES DOWN...CITY OF CAMBRIA.

0545 PM     HAIL             WASECA                  44.08N 93.50W
09/20/2014  M1.00 INCH       WASECA             MN   EMERGENCY MNGR

&&

CARLYON
Local storm report, Sep 20, 5:47 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
547 PM CDT SAT SEP 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TSTM WND DMG     LAKE CRYSTAL            44.10N 94.22W
09/20/2014                   BLUE EARTH         MN   LAW ENFORCEMENT

            POWER LINES DOWN.

&&

CARLYON
Local storm report, Sep 20, 5:48 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
548 PM CDT SAT SEP 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0518 PM     TSTM WND DMG     5 NNW NEW ULM           44.38N 94.50W
09/20/2014                   NICOLLET           MN   911 CALL CENTER

            TREES DOWN ALONG HIGHWAY 21.

&&

BORGHOFF
Local storm report, Sep 20, 5:56 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
556 PM CDT SAT SEP 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     TSTM WND DMG     MANKATO                 44.17N 93.99W
09/20/2014                   BLUE EARTH         MN   TRAINED SPOTTER

            OLD BIG LARGE TREES TOWN.

&&

CARLYON

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 19, 10:58 PM CDTSpecial Weather StatementMPXFaribault, Freeborn47 min
Sep 20, 2:14 PM CDTSpecial Weather StatementMPXDouglas, Stevens61 min
Sep 20, 2:57 PM CDTSevere Thunderstorm WarningMPXDouglas, Kandiyohi, Pope, Stearns, Stevens, Swift48 min
Sep 20, 3:19 PM CDTSpecial Weather StatementMPXMorrison, Todd56 min
Sep 20, 3:36 PM CDTSevere Thunderstorm WarningMPXChippewa, Kandiyohi, Meeker, Renville, Stearns39 min
Sep 20, 4:11 PM CDTSevere Thunderstorm WarningMPXKandiyohi, McLeod, Meeker, Renville, Wright49 min
Sep 20, 4:56 PM CDTSevere Thunderstorm WarningMPXCarver, Hennepin, McLeod, Scott, Sibley, Wright49 min
Sep 20, 4:57 PM CDTSevere Thunderstorm WarningMPXBrown, Nicollet, Redwood, Renville, Sibley48 min
Sep 20, 5:06 PM CDTSpecial Weather StatementMPXAnoka, Chisago, Isanti, Kanabec, Mille Lacs, Sherburne and 1 more54 min
Sep 20, 5:08 PM CDTSpecial Weather StatementMPXWaseca37 min
Sep 20, 5:33 PM CDTSevere Thunderstorm WarningMPXDakota, Hennepin, Le Sueur, Rice, Scott42 min
Sep 20, 5:41 PM CDTSevere Thunderstorm WarningMPXBlue Earth, Faribault, Freeborn, Le Sueur, Nicollet, Waseca and 1 more49 min
Sep 20, 5:43 PM CDTSevere Thunderstorm WarningMPXSteele, Waseca32 min
Sep 20, 6:13 PM CDTSevere Thunderstorm WarningMPXFaribault, Freeborn, Steele, Waseca47 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.